# SDR MALA000196

- Difficulty date: March 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 434
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 44730501
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT,  LT INTAKE HEAT LIGHT ILLUMINATED,  PERFORMED QRH & LIGHT STAYED ON.  RETURNED TO DTW.  MAINTENANCE REPLACED LT SHOE BOX & LT EXHAUST NOZZLE.  OPS CHECK GOOD.
